# SDR UIEA2020040600701

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,806 hours, 16,472 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 2 STATUS MSG.( PERFORMED BITE CHECK OF CABIN ALT 2 CONTROLLER IAW AMM 21-31-00. CHK GOOD. )
